# SDR 97ZZZX3925

- Difficulty date: June 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N472SW
- Make and model: Cessna 525
- Aircraft serial: 5250033
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 52720111
- Condition: Failed
- Location: Cockpit Pedestal
- Part time: 465 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A, I

## Discrepancy

MOMENTARY SPIKE IN CABIN ALTITUDE AT 2,500 FPM CLIMB.  AIRCRAFT BEGAN DUMPING PRESSURIZATION AT 2,200 AND FPM AT 7,000 FEET ALTITUDE.  DURING CLIMB, PROBLEM OCCURRED WHEN SCHEDULING AND 600 FIELD ELEVATION.  AT 17,000 FEET, AIRCRAFT BEGAN TO DEPRESSURIZE AT 2,200 AND FPM.  CREW THEN CANCELLED ASCENT AND RETURNED TO A LOWER ALTITUDE.  AIRCRAFT RETURNED TO COLUMBUS WITHOUT FURTHER INCIDENT.
